# SDR CALA9900434

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 4913353503
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT TAIL CONE LATCH HAS DEEP INDENTATIONS ON BOTH SIDES.  REPLACED LATCH PIN, RIGGED CABLES PER MM 53-33-00 AND TESTED TAIL CONE PER CARD 08-5350-1-0008.
